| Texto completo | |
| Autor(es): |
Antonelli, Gioacchino
;
Nardulli, Stefano
;
Pozzetta, Marco
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS; v. 28, p. 32-pg., 2022-08-12. |
| Resumo | |
We establish a structure theorem for minimizing sequences for the isoperimetric problem on noncompact RCD(K, N) spaces (X, d, Script capital H-N). Under the sole (necessary) assumption that the measure of unit balls is uniformly bounded away from zero, we prove that the limit of such a sequence is identified by a finite collection of isoperimetric regions possibly contained in pointed Gromov-Hausdorff limits of the ambient space X along diverging sequences of points. The number of such regions is bounded linearly in terms of the measure of the minimizing sequence. The result follows from a new generalized compactness theorem, which identifies the limit of a sequence of sets E-i subset of X-i with uniformly bounded measure and perimeter, where (X-i, d(i), Script capital H-N) is an arbitrary sequence of RCD(K, N) spaces. An abstract criterion for a minimizing sequence to converge without losing mass at infinity to an isoperimetric set is also discussed. The latter criterion is new also for smooth Riemannian spaces. (AU) | |
| Processo FAPESP: | 21/05256-0 - Problemas variacionais geométricos: existência, regularidade e caracterização geométrica de soluções |
| Beneficiário: | Stefano Nardulli |
| Modalidade de apoio: | Auxílio à Pesquisa - Jovens Pesquisadores |